# SDR ASOA2012080902046

- Difficulty date: July 23, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 26,301 hours, 18,996 cycles
- Engine: Ge CF348C1
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 193
- Part time: 987,072 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE OF FWD AVIONIC BAY FLOOR SKIN CRACKED AT FS 193.  REPAIRED IAW GREO 670-53-11-509.
